# SDR VNAA0001007

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 8111804004
- Condition: Failed
- Location: Lt Engine
- Part time: 7,548 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 17,000 FEET, THE AIRCRAFT EXPERIENCED A LEFT ELECTRONIC ENGINE CONTROL UNIT FAILURE.  THE CREW RETURN TO THE FIELD AND LANDED WITHOUT ANY FURTHER INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT ELECTRONIC ENGINE CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-21-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
